Formule d'homotopie pour un domaine à bord $(q+k)$-concave d'une variété CR générique et $q$-concave. Applications

Tom 91 / 2007

Salomon Sambou, Bocar Touré Annales Polonici Mathematici 91 (2007), 43-55 MSC: 32V20, 32F10. DOI: 10.4064/ap91-1-4

Streszczenie

We give a homotopy formula for the $\overline {\partial }_{b}$ operator on a domain with $(q+k)$-concave boundary. As a consequence we show that the dimension of the $\overline {\partial }_{b}$-cohomology groups for some CR manifolds $q$-concave at infinity is finite.

Autorzy

  • Salomon SambouDépartement de Mathématiques et Informatique
    Faculté des Sciences et Techniques
    Université Cheikh Anta Diop de Dakar
    Dakar, Sénégal
    e-mail
  • Bocar TouréDépartement de Mathématiques et Informatique
    Faculté des Sciences et Techniques
    Université Cheikh Anta Diop de Dakar
    Dakar, Sénégal
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek